| Model Number |
SDM-SYS-9000-3D |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As of today, the investigation is still in process and a follow up will be filed as needed.
Event or Problem Description
It was reported that when attempting to rotate to the mlo position, the machine does not stop at the 45 degree angle.Instead the c-arm would continue to rotate unprompted.No injury reported.A field engineer was dispatched to the site.
Event or Problem Description
It was noted that the customer had rebooted the system which resolved the issue.The system was monitored and on follow up the issue had not returned.